Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 38, NWS Twin Cities, MN

July 14, 2009Kanabec County, Mille Lacs County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2009, 8:00 PM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2009, 8:00 PM CDT (01:00 UTC)
Expired
Jul 14, 2009, 8:45 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kanabec County, MN, Mille Lacs County, MN

The radar

The Duluth radar (KDLH), 129 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:25 PM CDTHAIL 0.54 Ssw Warman, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 150100
SVRMPX
MNC065-095-150145-
/O.NEW.KMPX.SV.W.0038.090715T0100Z-090715T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT TUE JUL 14 2009

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHERN KANABEC COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 845 PM CDT

* AT 800 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED 5 MILES SOUTH OF ONAMIA...OR ABOUT 17 MILES NORTH OF
  MILACA...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ONAMIA...
  BAYVIEW...
  WAHKON...
  ISLE...
  WARMAN...
  QUAMBA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.

&&

LAT...LON 4620 9342 4616 9342 4616 9319 4614 9304
      4589 9315 4585 9376 4597 9376 4598 9378
      4617 9381 4624 9377
TIME...MOT...LOC 0100Z 246DEG 38KT 4600 9366

$$

JPR
2 follow-up statements
000 
WWUS53 KMPX 150123
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
823 PM CDT TUE JUL 14 2009

MNC065-095-150145-
/O.CON.KMPX.SV.W.0038.000000T0000Z-090715T0145Z/
MILLE LACS MN-KANABEC MN-
823 PM CDT TUE JUL 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN KANABEC AND NORTHERN MILLE LACS COUNTIES...

AT 823 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE
STORM WAS LOCATED 7 MILES SOUTHWEST OF WARMAN...AND MOVING EAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE...WARMAN AND QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR 
MILLE LACS COUNTY.

&&

LAT...LON 4587 9369 4602 9364 4620 9357 4620 9342
      4616 9342 4616 9319 4614 9304 4589 9315
TIME...MOT...LOC 0123Z 272DEG 28KT 4599 9341

$$
000 
WWUS53 KMPX 150144
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT TUE JUL 14 2009

MNC065-095-150152-
/O.EXP.KMPX.SV.W.0038.000000T0000Z-090715T0145Z/
MILLE LACS MN-KANABEC MN-
844 PM CDT TUE JUL 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KANABEC AND CENTRAL
MILLE LACS COUNTIES EXPIRES AT 845 PM CDT...

STORMS HAVE WEAKENED OVER KANABEC COUNTY...AND  WERE ABOUT TO MOVE 
OFF THE EAST. HOWEVER...THUNDERSTORMS COULD STILL CAUSE WINDS OF 40 
MPH.

LAT...LON 4587 9369 4602 9364 4620 9357 4620 9342
      4616 9342 4616 9319 4614 9304 4589 9315
TIME...MOT...LOC 0142Z 272DEG 28KT 4598 9319

$$

JPR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:33 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 14, 6:33 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT TUE JUL 14 2009

.UPDATE...

ADDED 00Z TAF DISCUSSION BELOW.

&&

.DISCUSSION...

STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS
AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD
INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES
MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF
THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER
70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING
AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER
VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT
THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW
MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR
APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A
SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR
WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER
BEFORE THEY GET INTO THE MAIN ACTIVITY.

FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT
INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI
PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO
THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE
WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE
MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS
WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING
IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE
CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE
LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR
CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS
SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN
FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT
ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO
EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN
CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE
HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND
FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE
CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT
WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME
SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA.

FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH
A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE
FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE
AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT
AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY
RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY.
PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW
AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE
AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK
FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY
AND TUESDAY.

&&

.AVIATION.../00Z TAF ISSUANCE/

CONVECTION THIS EVENING SPLIT OVER THE CWA. PRES FALLS AND MAIN
WARM ADVECTION IS AFFECTING CENTRAL MN NEAR SFC LOW LIFTING
TOWARD N MN. COLD FRONT NOW MOVING INTO WESTERN MN SEPARATE
CLUSTER OF STORMS MOVING EAST THROUGH SW MN. THE CLUSTER OF STORMS
OVER SW MN WILL CONTINUE TO MOVE EAST AND DEVELOP MORE INTO
NORTHERN IOWA WITH EVENTUAL STRONGER INSTABILITY. FEEL THAT MOST
CHANCES OF CONVECTION WILL MISS KMSP BUT WILL INCLUDE A CB IN THE
TAF WITH SHOWERS. CHANCES FOR THUNDER A LITTLE BETTER OVER
KRNH...BUT LESS AT KEAU AS THE SYSTEM LOOSES LOW LEVEL CONV.
OTHERWISE AREAS OF MVFR CIGS AHEAD OF THE FRONT TONIGHT WITH VSBYS
DOWN TO IFR IN THUNDERSTORMS...BUT ONLY AT KSTC AT THIS POINT.
GUSTY WNW WINDS WILL DEVELOP BEHIND THE COLD FRONT ON WEDNESDAY
ALONG WITH THE POSSIBILITY OF MVFR CIGS IN THE COLD ADVECTION
PATTERN OVER CENTRAL MN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/JPR
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT TUE JUL 14 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1254 PM CDT TUE JUL 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO
BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING
ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS
THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND
EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS
WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST
OF THE INTERSTATE 35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST
CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL
AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.

In the hours before

Special weather statement, Jul 14, 6:45 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT TUE JUL 14 2009

MNZ091-150045-
MARTIN-
645 PM CDT TUE JUL 14 2009

AT 644 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF LAKEFIELD. THIS STORM WAS MOVING
EAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FOXLAKE.
  WELCOME.
  FAIRMONT.
  NORTHROP.
  GRANADA.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 14, 6:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
657 PM CDT TUE JUL 14 2009

MNZ044-050-150045-
BENTON-MILLE LACS-
657 PM CDT TUE JUL 14 2009

AT 656 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF GLENDORADO. THIS STORM WAS MOVING
EAST AT 25 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GLENDORADO.
  PEASE.

FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM... SO BE PREPARED
TO TAKE ACTION SHOULD IT INTENSIFY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4576 9352 4556 9352 4557 9380 4570 9382
TIME...MOT...LOC 2356Z 256DEG 22KT 4562 9383

LS
Local storm report, Jul 14, 7:02 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
702 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLOOD            ST CLOUD                45.55N 94.17W
07/14/2009                   STEARNS            MN   LAW ENFORCEMENT

            CO SHERIFF REPORTED LOCALIZED FLOODING PROBLEMS MAINLY
            URBAN AREAS IN STREETS

&&

SPD
Local storm report, Jul 14, 7:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
725 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       ST JOSEPH               45.57N 94.32W
07/14/2009  M2.80 INCH       STEARNS            MN   CO-OP OBSERVER

            RECIEVED 2.8 INCHES OF RAIN FROM AFTERNOON THUNDERSTORMS.

&&

MPG
Special weather statement, Jul 14, 7:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
727 PM CDT TUE JUL 14 2009

MNZ085-092-093-150130-
FARIBAULT-FREEBORN-STEELE-
727 PM CDT TUE JUL 14 2009

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT...FREEBORN AND
STEELE COUNTIES THROUGH 830 PM CDT...

AT 725 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF BRICELYN. THIS STORM WAS MOVING
EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

ADDITIONAL THUNDERSTORMS WERE IN THE AREA... AND COULD AFFECT
WESTERN FARIBAULT COUNTY THROUGH 830 PM CDT.

PEOPLE IN FARIBAULT...FREEBORN AND SOUTHEASTERN STEELE COUNTIES...
INCLUDING THE CITIES OF BRICELYN...ALDEN...CONGER...MANCHESTER...
ALBERT LEA...CLARKS GROVE...GENEVA AND HOLLANDALE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4385 9311 4353 9309 4351 9420 4384 9421
TIME...MOT...LOC 0027Z 248DEG 36KT 4359 9385
Local storm report, Jul 14, 7:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HEAVY RAIN       3 N ST CLOUD            45.60N 94.18W
07/14/2009  M3.00 INCH       BENTON             MN   TRAINED SPOTTER

&&

SPD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:27 PM CDTSpecial Weather StatementMPXFaribault, Freeborn63 min
Jul 14, 7:55 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin51 min
Jul 14, 9:44 PM CDTSpecial Weather StatementMPXAnoka46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.